# SDR P5CA2017041900090

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,987 hours, 19,610 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 54007122
- Part serial: GRT68227
- Condition: Inoperative
- Location: Lt Idg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IDG VALVE INOPERATIVE.   REMOVED AND REPLACED THE IDG VALVE IAW AMM 24-11-07, OPS CHECKED NORMAL.
